Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 42, NWS Los Angeles, CA

April 12, 2021

NWS Los Angeles, CA issued this small craft advisory at Apr 12, 2021, 8:52 PM PDT. It took effect at Apr 13, 2021, 2:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2021, 8:52 PM PDT (03:52 UTC)
In effect from
Apr 13, 2021, 2:00 PM PDT
Expired
Apr 14, 2021, 3:00 AM PDT
In force
13 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

924 
WHUS76 KLOX 130352
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
852 PM PDT Mon Apr 12 2021

PZZ650-131200-
/O.NEW.KLOX.SC.Y.0042.210413T2100Z-210414T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
852 PM PDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea and wind conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 2 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-131200-
/O.EXB.KLOX.SC.Y.0039.210413T2100Z-210414T0600Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
852 PM PDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT
TUESDAY...

* WHAT...Hazardous sea and wind conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 2 PM to 11 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-131200-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
852 PM PDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

* WHAT...Hazardous sea and wind conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-131200-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
852 PM PDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea and wind conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
311 
WHUS76 KLOX 130913
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
213 AM PDT Tue Apr 13 2021

PZZ670-131715-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
213 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-131715-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
213 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-131715-
/O.CON.KLOX.SC.Y.0042.210413T2100Z-210414T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
213 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 2 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-131715-
/O.CON.KLOX.SC.Y.0039.210413T2100Z-210414T0600Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
213 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
121 
WHUS76 KLOX 131558
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
858 AM PDT Tue Apr 13 2021

PZZ670-140000-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
858 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-140000-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
858 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-140000-
/O.CON.KLOX.SC.Y.0042.210413T2100Z-210414T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
858 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 2 PM this afternoon to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-140000-
/O.CON.KLOX.SC.Y.0039.210413T2100Z-210414T0600Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
858 AM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 2 PM this afternoon to 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
968 
WHUS76 KLOX 132114
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
214 PM PDT Tue Apr 13 2021

PZZ670-140400-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T0400Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
214 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-140515-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
214 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-140515-
/O.CON.KLOX.SC.Y.0042.000000T0000Z-210414T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
214 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-140515-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T0600Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
214 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
941 
WHUS76 KLOX 140322
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
822 PM PDT Tue Apr 13 2021

PZZ645-140430-
/O.CAN.KLOX.SC.Y.0039.000000T0000Z-210414T0600Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
822 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below Small Craft Advisory levels and the
Small Craft Advisory has been cancelled.

$$

PZZ670-141000-
/O.EXT.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
822 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-676-141000-
/O.CON.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
822 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Waters from Pt. Sal to Santa Cruz Island 
  CA and westward 60 nm including San Miguel and Santa Rosa 
  Islands.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-141000-
/O.CON.KLOX.SC.Y.0042.000000T0000Z-210414T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
822 PM PDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
708 
WHUS76 KLOX 140939
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
239 AM PDT Wed Apr 14 2021

PZZ670-141045-
/O.EXP.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
239 AM PDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Winds have diminished below advisory level.

$$

PZZ673-676-141045-
/O.EXP.KLOX.SC.Y.0039.000000T0000Z-210414T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
239 AM PDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Winds have diminished below advisory level.

$$

PZZ650-141045-
/O.EXP.KLOX.SC.Y.0042.000000T0000Z-210414T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
239 AM PDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

Winds have diminished below advisory level.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 8:50 PM PDT, 2 minutes earlier.

Area forecast discussion, Apr 12, 8:50 PM PDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
850 PM PDT Mon Apr 12 2021

.SYNOPSIS...12/117 PM.

A deep marine layer will generate widespread low clouds and fog
across the coast and valleys as well as the coastal mountain
slopes through at least Wednesday with minimal afternoon
clearing and below normal temperatures. Late night through
morning drizzle or very light rain is possible across Los Angeles
and Ventura Counties during this period. A warming trend is
expected to begin Thursday and continue into the weekend with
highs in the 80s to lower 90s possible by Sunday.

&&

.SHORT TERM (MON-THU)...12/848 PM.

***UPDATE***

Minimal updates this evening. Moderate onshore flow with the LAX-
DAG pressure gradient reaching +8.5mb earlier and a moist marine
layer capable of generating clouds just about anywhere west of the
mountains for the rest of the night. The marine layer is likely to
be well over 4k feet deep early Tuesday morning with clouds
expected to creep through foothills above the Antelope Valley
and into the Salinas Valley as well. Question though is where
will the clearing occur tomorrow. It's likely to be a reverse
kind of day, with clouds eroding from the coasts toward the
valleys. The onshore flow only increases in the afternoon with
LAX-DAG gradient near +10mb and LAX-TPH up to +15mb. The focus of
clouds on the foothills and lower mountain slopes will support
drizzle or very light rain by morning. Still, even with stronger
onshore flow it appears that winds in the Antelope Valley will
remain just below advisory levels, but would not be surprised if
Lake Palmdale has a few gusts over 45 mph. There is a significant
dry cold front dropping through California late tonight which
will be moving through southwest CA in the afternoon and early
evening. Have ramped up winds over the inner coastal waters and
added small crafts for this increase and expect some cool and
breezy conditions for most beaches.

***From Previous Discussion***

An upper low dropping south out of Canada is increasing onshore
flow and cooling temperatures aloft resulting in a rapidly
deepening marine layer and increasing winds across the desert. The
low will continue to sag south through early Wednesday before
shifting slowly east Thursday. We got a taste of the deeper marine
layer today with slow clearing and cooler temps but most areas
today have finally cleared out. Clearing will be much more
difficult the next couple days with additional deepening of the
marine layer along with the possibility of some morning drizzle,
especially in eastern LA County up against the foothills of the
San Gabriel Mountains.

Increasing onshore winds are expected the next couple days with
the strongest winds in the Antelope Valley where wind advisories
may be needed.

Some improvement in conditions is expected by around Thursday when
the upper low starts to shift east and some warming aloft
develops. Onshore flow will be weakening and marine layer clearing
should occur earlier in the day. A minor warmup is expected as
well but temperatures still remaining a few degrees below normal.

.LONG TERM (FRI-MON)...12/130 PM.

Weakening onshore flow and slowly rising heights will lead to a
warming trend through early next week, though there is still some
uncertainty on the timing and magnitude of the warming.
Deterministic models still show the trough axis north of the
area Sunday morning but then moving through by afternoon with
light offshore flow and a building ridge behind it. Some of the
ensemble solutions, particular the ECMWF, are faster with that
and stronger with the offshore push on Sunday. Since the NBM has a
heavy EC influence the official forecast is leaning towards the
warmer end of the spectrum of possibilities with highs well into
the 80s and even some lower 90s in the warmer valleys. However,
the GFS has trended warmer and more offshore in recent runs so
that lends some support to a warmer forecast. Either way, high
confidence in at least some warming going into the weekend and
early next week and hopefully models will continue to converge on
a consistent solution in the next day or two.

&&

.AVIATION...13/0008Z.

At 2340Z, the marine inversion at KLAX was based at 2500 feet.
The top of the inversion was 4800 feet with a temperature of 14
degrees Celsius.

Overall, low to moderate confidence in 00Z coastal/valley TAFs
and high confidence in desert TAFs. Combination of moderate
confidence in CIG/VSBY restrictions for coastal/valley sites this
evening and overnight, but low confidence in timing and flight
category changes.

KLAX...Moderate to high confidence in 00Z TAF. For tonight, high
confidence in return of MVFR CIGs, but only moderate confidence in
timing of arrival (+/- 2 hours of current 02Z forecast) and
category changes. Easterly wind component should remain below 5
kt.

KBUR...Moderate confidence in 00Z TAF. High confidence in return
of MVFR CIGs tonight, but only moderate confidence in arrival and
clearing times.

&&

.MARINE...12/833 PM.

For the Outer Waters, 80 percent confidence in current forecast.
Small Craft Advisory (SCA) level winds will continue through
Tuesday night/early Wednesday morning. From Wednesday afternoon
through Thursday, winds and seas will remain below SCA levels. For
Thursday night through Sunday, SCA level winds are expected once
again.

For the Inner Waters north of Point Sal, 60 percent confidence in
current forecast. Have added a SCA due to gusty winds expected
Tuesday afternoon into the early evening. For Wednesday through
Thursday, winds and seas will remain below SCA levels. On Friday
and Saturday, there is a 60% chance of SCA level winds in the
afternoon and evening hours.

For the Inner Waters south of Point Conception, 70 percent
confidence in current forecast. SCA winds expected to spread
across the SBA Channel late Tuesday afternoon through Wednesday
night. There is a 30 percent chance of SCA winds making into northwest
sections of PZZ650 to San Nicholas Island late Tuesday. On Friday
and Saturday, there is a 50% chance of SCA level winds across the
western half of the southern Inner Waters.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 2 PM to 11 PM PDT Tuesday
      for zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect from 2 PM Tuesday to 3 AM PDT
      Wednesday for zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 9 PM PDT Tuesday for
      zone 670. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Wednesday for
      zones 673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (THU-MON).

No significant hazards expected.

&&

PUBLIC...EB/MW
AVIATION...Phillips/RAT
MARINE...EB
SYNOPSIS...MW

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 6:37 AM PDTWind AdvisoryLOX14 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.